You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Banach Spaces that Admit Support Sets
J. M. Borwein and J. D. Vanderwerff
Proceedings of the American Mathematical Society
Vol. 124, No. 3 (Mar., 1996), pp. 751-755
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161940
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is shown that the existence of a closed convex set all of whose points are properly supported in a Banach space is equivalent to the existence of a certain type of uncountable ordered one-sided biorthogonal system. Under the continuum hypothesis, we deduce that this notion is weaker than the existence of an uncountable biorthogonal system.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society